The consumption of the jet set drug Ecstasy (3,4-methylenedioxymetamphetamine, abbreviated to MDMA) by young people is increasing markedly. Parallel to this development, there is a large number of reports on severe neurological, psychiatric and medical complications following the use of Ecstasy. Seizures are among the most common clinical complications of the CNS following the ingestion of Ecstasy. Our report presents the case of a 21-year-old patient, who had a series of grand mal seizures after taking 12 tablets of Ecstasy. 36 hours after ingestion the substance MDMA was demonstrated at a level of 300 ng/ml in the serum and CSF. Following treatment with Clonazepam and under an adequate level of carbamazepine, no further seizures occurred. The diagnosis was difficult because the patient initially denied the consumption of drugs and the routine toxicological screening does not contain the substance MDMA.